Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/10889
Title: GEOMETRIC NONLINEAR STATIC ANALYSIS OF CABLE SUPPORTED STRUCTURES
Authors: DESAI, YM
POPPLEWELL, N
SHAH, AH
BURAGOHAIN, DN
Issue Date: 1988
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: COMPUTERS & STRUCTURES, 29(6), 1001-1009
URI: http://dx.doi.org/10.1016/0045-7949(88)90326-4
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10889
http://hdl.handle.net/10054/10889
ISSN: 0045-7949
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.